# SDR AALA20021231

- Difficulty date: August 27, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTING ASSEMBLY AT FIRST CLASS LEFT SIDE GALLEY WALL BROKEN.  REPLACED EMERGENCY LIGHTING ASSEMBLY AT FIRST CLASS LEFT SIDE GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
